It is currently Mon Aug 21, 2017 6:17 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Sat May 05, 2012 7:14 pm 
Offline
Average Poster
Average Poster

Joined: Tue Feb 21, 2012 5:07 pm
Posts: 12
Okay, so if you've seen my past posts, you will probably see a mix of feelings I have had while being on Suboxone and while it has saved my life (sort of), it has been a rough, confusing path being on it. If BY ANY MEANS you have seen my REALLY old posts, you would see how bad I messed up on Suboxone years ago by taking it incorrectly and how depressed that made me a while ago. I have been battling with this for a while and after years of research and some pretty nasty side effects and scares, I am dead set on tapering... starting NOW.

Let me give a quick summary of my past and what I am going through. I have always been a bit prone to anxiety and Suboxone, even more than Percocet (my D.O.C.) has really made me anxious if I took a DROP too much. I have quit percocet cold turkey three times and was clean for a year each time. I quit Suboxone (I think) cold turkey once because I took it when I got cravings for a week (didn't know wtf I was doing) so it gave me intense migraines. It gave me severe depression (never suicidal always extreme crying and upsetting thoughts). But I am not sure if it was that or the Percocet withdrawal carried over.

Nevertheless, Suboxone has never really mixed well with me (bad migraines). But, I couldn't afford taking pills anymore about 8-9 months ago so a friend started supplying me with Suboxone. Lucky for me, I was able to stabilize at 2MG a day. 1MG in the morning and 1MG at 6pm like clockwork every day. My girlfriend had great success with Suboxone and faced NO withdrawal for some reason so I figured I had to do it because of the amount of money I was blowing. Don't ask me how 2MG a day was enough, but it just was.

Over time I didn't feel like taking so much anymore since it doesn't get me high (just boosts of energy and better mood), so I decided to take smaller pieces. At the present moment, a 8MG lasts me 5 days. This means I take roughly 1.75MG a day.

This was fine and I wanted to taper at my own pace, but as of late I started to have bad side effects. One in which is really bothering me and causing me to go crazy.... MUSCLE TWITCHES. I saw a neurologist and she said it is because I have BFS (benigle fascilation syndrome). This means that I twitch, but it isn't anything serious and usually caused by medication side effects or stress and anxiety... Well, Suboxone causes both of these for me. Since Suboxone cannot guarantee that the active ingredient in Suboxone is spread evenly within an 8MG tablet, there are certain times where I take a piece and 'feel' it more than others. Like just before and guess what, the twitching is worse. This is confirming the Suboxone is causing it, but maybe this is a blessing in disguise. Since the twitching is getting progrssively worse with new hot spots every week, it is pushing me to get off this.

That brings me here and request help from you all. Even the people at Suboxone.com, although not condoning how I get it illegally, suggest I try this on my own since going to a Sub doctor (and I did after dealing with shady ones with holes in the walls), is only going to set me back since the doctor will suggest I take more of the medication.

I want to taper and here is where I need your help. How can I cut an 8MG to make sure I get an accurate dose to stick to my taper schedule? Also, do you think Suboxone is permanently damaging my brain chemistry and/or dopamine and this is why I am having twitches and why I get so depressed when I try to stop taking it?

Also, can anyone suggest a good tapering schedule. The way I was going to do it is as such:

Week 1 - 1.5MG (.75 twice a day)
Week 2 - 1.25 (.625 twice a day)
Week 3 - 1.00 (.50 twice a day)
Week 4 - .75 (.375 twice a day)
Week 5 - .50 (.25 twice a day)
Week 6 - .25 (.125 twice a day)
Week 7 - .25 (once a day)
Week 8 - .25 (every other day)
Week 9 - Stop completely


Last edited by JayDub on Sat May 05, 2012 7:29 pm, edited 1 time in total.

Top
 Profile  
 
 Post subject:
PostPosted: Sat May 05, 2012 7:20 pm 
Offline
Average Poster
Average Poster

Joined: Tue Feb 21, 2012 5:07 pm
Posts: 12
(Reserving this because I will be updating my progress here)


Top
 Profile  
 
 Post subject:
PostPosted: Mon May 07, 2012 6:22 pm 
Offline
Average Poster
Average Poster

Joined: Tue Feb 21, 2012 5:07 pm
Posts: 12
Okay, so after day 1 of taking super small pieces, I started to feel shitty around 12pm. It then went away for a bit then came back around 4-5pm. I got home at 6pm and just took my second dose. It is still very minimal, but so far no depression.

Everything else I can deal with but depression.

However, I decided to follow the tapering schedule from Withdrawal-Ease.com. I obviously started towards the end at the doses I am on (about 1.5 to 1.75MG a day). I am going to continue take 8MG broken into 12 pieces for two weeks (.66MG), then I am going to switch to taking 1MG once a day in the middle of the afternoon.

This will break the schedule of my mental reward system while allowing me to function at work and still bring my daily dose to 1MG. I will do this for 1 week then switch to .75. Then .5... then .5 every other day until I finally decide I can jump off.

Having to deal with a little w/d each day here and there is certainly better than doing it cold turkey and I strongly suggest anyone coming off Suboxone do it this way while taking either Withdrawal-Ease or Thomas' Recipe. We need those vitamins to help our brain and body recover faster.

I wish every one here good health and lets get through this together... :)


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group